# SDR 2024F00023

- Difficulty date: January 4, 2024
- Submitted: February 2, 2024
- Operation: General aviation
- Aircraft: N390DP
- Make and model: Raythn 390
- Aircraft serial: RB34
- Aircraft time: 3,470 hours, 2,933 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shimmy Dampener
- Part number: UNKNOWN
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM LAS VEGAS, NV (KLAS) AT ABOUT 50 KNOTS, THE AIRCRAFT BEGAN TO VIBRATE. ACCOMPANIED BY A RATTLING NOISE. TAKEOFF WAS ABORTED AND TOWER WAS NOTIFIED. MAINTENANCE WAS CONTACTED CREW WAS DISPATCHED TO TROUBLESHOOT AND REPAIR. INITIALLY THE SHIMMY DAMPER WAS SUSPECTED AND REPLACED. A HIGH-SPEED TAXI WAS DONE, AND THE PROBLEM STILL EXISTED. THE NOSE TIRE WAS THEN CHANGED, AND RESULTS WERE SATISFACTORY. AIRCRAFT WAS THEN RETURNED TO SERVICE.
